Approximative characteristics of the Nikol’skii – Besov classes of functions S_{1, θ}^r B(\mathbb{R}^d)

Authors

  • O. Ya. Radchenko
  • S. Ya. Yanchenko

Abstract

UDC 517.51
We establish the exact-order estimates for the approximation of the classes S^{\boldsymbol{r}}_{1,\theta}B \left(\mathbb{R}^d\right) by entire functions of exponential type with supports of their Fourier transforms lying in a step hyperbolic cross. The error of approximation is estimated in the metric of the Lebesgue space L_q\left(\mathbb{R}^d\right),\; 1 < q \leq \infty.

Published

25.10.2019

Issue

Section

Research articles

How to Cite

Radchenko, O. Ya., and S. Ya. Yanchenko. “Approximative Characteristics of the Nikol’skii – Besov Classes of Functions S_{1, θ}^r B(\mathbb{R}^d)”. Ukrains’kyi Matematychnyi Zhurnal, vol. 71, no. 10, Oct. 2019, pp. 1405-21, https://umj.imath.kiev.ua/index.php/umj/article/view/1523.